# SDR EISA98134

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND WHEEL WELL FIRE DETECTOR SYSTEM INOPERATIVE.  GENERATED FROM MAINTENANCE REPORT.  REMOVED AND REPLACED LEFT WHEEL WELL.  FIRE DETECTOR ELEMENT AND SYSTEM OPS CHECKS NORMAL IAW MM 26-12-00.  (X)
